# SDR A8ZR202312290008

- Difficulty date: December 5, 2023
- Submitted: December 29, 2023
- Operation: General aviation
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 65,319 hours, 16,459 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 182N3002
- Part serial: NSN
- Condition: Dented
- Location: Zone 300
- Part time: 65,319 hours, 16,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON R/H HORIZ STAB LWR SKIN BETWEEN STAB STA 318-350 AND 3.5” AFT OF FRONT SPAR. DENT MEASURES L = 2.600" X W = 2.000" X D = 0.020" WITH AN A/Y = 100. 4 FASTENERS REMOVED WITH NDT HFEC ACCOMPLISHED AND ROTARY OPEN HOLE INSPECTIONS ACCOMPLISHED WITH NO DEFECTS NOTED. REAMED HOLES TO SIZE FOR NEW FASTER INSTALLATION, AND INSTALLED FASTENERS AS CALLED OUT IN REF TO ADS DWG ADS-N185AN-SRM-50253. REPAIR ACCOMPLISHED IN REF ADS EO ADS-185AN-50253 REV IR DTD 17 NOV/23. WORK ACCOMPLISHED ON AERSALE W/O 003986 CARD NO 50253.
